# SDR CALA2025100209522

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 101,361 hours, 22,345 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Toilet
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY TOILET BOWL SMELLS BAD AT DR-1L FWD CABIN LAV A.   REMOVED TOILET SHROUD NO LEAK DETECTED,  SERVICED LAV A TWICE, CLEANED TRASH CAN AND CLEANED LAV A .
